MAUDE Adverse Event Report: LIVANOVA CANADA CORP. MITROFLOW DLA; TISSUE HEART VALVE

LIVANOVA CANADA CORP. MITROFLOW DLA; TISSUE HEART VALVE
Model Number DLA21
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Death (1802); Endocarditis (1834)
Date of Event 12/01/2018
Type of Reportable Event Death
Event or Problem Description
On (b)(6) 2015 a patient received a mitroflow dla21 as part of the (b)(6) trial.The manufacturer was notified of a serious adverse event, cardiovascular mortality - endocarditis, which occurred on (b)(6) 2018.The patient had three follow-ups prior to the reported adverse event.Fu 1: (b)(6) 2016, rhythm sinus, nyha class i, mean gradient 7 mmhg, good valve functionality.Fu 2: (b)(6) 2017, a-fib, nyha class i, mean gradient 15 mmhg, good valve functionality.Fu 3: (b)(6) 2018, a-fib, nyha class ii, mean gradient 29 mmhg.No further information regarding the patient or the event was recorded or received.
 
Additional Manufacturer Narrative
The manufacturing and material records for the mitroflow bioprosthetic pericardial heart valve, model # dla21, s/n # (b)(4), as they pertain to the reported event, were retrieved and reviewed by quality engineering at livanova canada corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a dla21 mitroflow aortic pericardial heart valve at the time of manufacture and release.

Brand Name
MITROFLOW DLA
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key9079946
Report Number1718850-2019-01085
Device Sequence Number2976303
Product Code LWR
UDI-Device Identifier00896208000160
UDI-Public(01)00896208000160(240)DLA21(17)190731
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/15/2019
Report Date (Section F) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2019
Device Model NumberDLA21
Device Catalogue NumberDLA21
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date09/09/2019
Device Age52 MO
Event Location Hospital
Date Report to Manufacturer09/09/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2019
Initial Report FDA Received Date09/17/2019
Supplement Report FDA Received Date11/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age80 YR
Patient Weight76